# SDR CA100725002

- Difficulty date: June 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT, WHILE REDUCING POWER THE N1 AND ITT WERE INCREASING. ENGINE REVERTED TO MANUAL, BUT THERE WAS NO CHANGE IN CONTROL. ENGINE WAS SECURED AND AN UNEVENTFUL LANDING WAS MADE AT DESTINATION. THE FUEL CONTROL UNIT IS BEING REPLACED. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
